Top answers from doctors based on your search:
Disclaimer

red blotchy itchy hands feet

A 30-year-old female asked:
Dr. David Earle
31 years experience General Surgery
Rash: Unclear. Probably not directly related to operation. Best to all your primary care provider today for an urgent appointment. Ok to see another doc, pa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Acute Dermatitis: It sounds like maybe you are having a hypersensitivity or allergic reaction, especially if this happened suddenly - be sure to watch your hands of any ... Read More
A 45-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: There are numerous types of vasculitis but the common feature is inflammation of blood vessels. Some types of vasculitis can cause rashes.
A 27-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Plaquenil (hydroxychloroquine): Even though you dont have a rash Plaquenil (hydroxychloroquine) can be responsible for your itchy hands and feet. Consult your doctor for help.
1
1 thank
A 43-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
You need evaluation : There can be many causes for this. You need to see a dermatologist, but it needs to be considered that this could be an allergic reaction to something ... Read More
A 25-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Rash: Try taking oatmeal baths several times a day. Also ask your physician for periactin (cyproheptadine hydrochloride) which you can take 2-3 per day.
A 40-year-old male asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Dyshidrotic eczema: Try Benadryl (diphenhydramine) or Claritin for itching and vaseline ointment with cotton gloves over the hands and socks on the feet overnight. May ne ... Read More
A 50-year-old female asked:
Dr. Amandeep Kaur
10 years experience Family Medicine
Itchy: Keep the hands and feet clean by using soap and water. Use a moisturizer as well. Follow up if it persists.
1
1 thank
A 28-year-old female asked:
Dr. Imad Khreim
39 years experience Psychiatry
See your psychiatris: Suggest see your psychiatrist and discuss the issue with him, he is the best to answer your question , it may or may not be anxiety.
A 23-year-old male asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Medication allergy: While potentially any medication can cause an allergic reaction, if your symptoms have been ruled out to be from anything else, then you can attribute ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month